# SDR ASOA2015112414223

- Difficulty date: November 24, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 34,875 hours, 31,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT FS 235.00 S26R.  RECIEVED AND COMPLIED WITH REO 601R-53-11-2844.  COMPLIED WITH EC/TC REO 601R-53-11-0048 IAW REO 601R-53-11-0048, REV C.
